Ask a doctor

Been Using Tazorac For a Month or Two, Less Sleep and Bad Diet, Big Cysts Returned?

I have been using it for about a month or two now and the first two weeks was breakout and peeling. I noticed the pimples are smaller and less inflammed. But this past week I had midterms so that means less sleep and junk food. Now The big cyst are back, only a little bit, not as much as before. I noticed that it is on my jawline, a place where I never usually break out. I am just afraid that I broke the "barrier" w/ my bad habits and that the Tazorac wont work anymore. Please help! Thanks!

Doctor Answers (1)

Acne and Tazorac

+1

Tazorac can be an effective treatment for acne.  Try to improve your diet and return to your dermatologist to see if you require additional treatment.

Toronto Dermatologist
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...